# SDR UIEA200800032

- Difficulty date: February 9, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 24,491 hours, 3,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 531-688
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL SUPPORT CRACKED AT STATION 531 AND 688 RBL 116.  REPAIRED FLOOR PANEL SUPPORT AS PER BOEING DOCUMENT RDR 0691225-1 TO 5.
